it only last for about an hour or so
Lightheadedness is not a known side effect of Chantix, however it does not mean that it is not being caused by Chantix.
The known side effects of Chantix are:
Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Chantix:
Constipation; gas; headache; increased appetite; nausea; stomach upset; strange dreams; taste changes; trouble sleeping; vivid, strange, or unusual dreams; vomiting.
Seek medical attention right away if any of these SEVERE side effects occur when using Chantix:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue; unusual hoarseness); behavior changes; chest pain; fast, slow, or irregular heartbeat; hallucinations; memory loss; new or worsening mental or mood problems (eg, aggression, agitation, anger, anxiety, depression, nervousness, thoughts of hurting other people); red, swollen, blistered, or peeling skin; seizures; severe or persistent nausea; suicidal thoughts or actions; vision changes.
yes it is i started chantix november 10th i continued to smoke for those 7days during that week leading up to my 8th day i did also feel dizzy light headed off and on i researched possible chantix side effects all over the internet as i experience them and i found that is a side effect that also your body is getting more oxygen to your brain once you quit smoking i have also experienced nausea off and on about 20 min or so but it goes away and some cravings here and there but they go away as well which is normal my quit date was november17th 2009 and i have not smoked since i wish you the best of luck and keep being strong :)
- Chantix Information for Consumers
- Chantix Information for Healthcare Professionals (includes dosage details)
- Side Effects of Chantix (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Aug 2010 • 1 answer
Posted 16 Jan 2012 • 3 answers
Posted 25 May 2014 • 4 answers
Posted 14 Dec 2014 • 2 answers
Posted 9 Jan 2015 • 1 answer